WHAT IT DOES
Being bunged up makes it hard to concentrate. Non-Drowsy SUDAFED® Decongestant Tablets can be used to help clear blocked-up noses and sinuses caused by colds and allergies such as hay fever.
HOW IT WORKS
The tablets contain pseudoephedrine hydrochloride, an effective decongestant that can help clear your nose and sinuses, relieving that stuffy feeling and enabling you to get on with your day.
HOW TO USE
For oral use. Adults and Children over 12 years: One tablet every 4-6 hours up to 4 times a day Children 12 years and under: Not recommended
Lowest prices on health, makeup, skincare, beauty, pharmacy and medicine. New sale items each week. To browse, purchase and view our current discounts, for sale and clearance offers please go to McDaidPharmacy.ie
Same day and next day shipping.
Free shipping on all orders €40+
Payment & Security
Your payment information is processed securely. We do not store credit card details nor have access to your credit card information.
- Adults and adolescents 12 years and over: Take one sudafed tablet with water, every 4-6 hours. Do not exceed 4 tablets in any 24-hour period.
- Do not use this product for more than 5 days and seek medical advice if symptoms persist.
- Do not take Sudafed tablets if you have high blood pressure
- Unblocks nasal congestion
- Clears catarrh
- Fast acting tablets
- Non drowsy
- Suitable from 12 years of age
Each Sudafed tablet contains Pseudoephedrine 60mg